Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had apo-chephlex for throat infection, resulted in yeast infection, cut near clitoris, inner labia. Cure?

Hi there, I recently got apo-chephlex for a throat infection, which gave me a yeast infection , which I took a one dose pill for. It has cleared up a bit, the pain has decreased ten-fold, however I believe I have a cut near my clitoris, pissibly the hood, and inner labia. I am 24 yrs old. Clean bill of health. I have had a cut where my labia majora connect at the anterior most point a few times before.... Not sure of the cause.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
This could be due to the residual nflammation or may be some yeast infection is still persisting.
You may apply any local anti fungal cream like CLOTRIMAZOLE around your labia for 6 to 7 days.
You shall be allright soon with tnis local application of anti fungal cream.
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor